# SDR HNAA2011081200249

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 38,638 hours, 42,773 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Condition: Leaking
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 6 AND 7 HAS A BURNED SMELL.  INSPECTED OVERHEAD LIGHTS, NO DEFECTS NOTED. FOUND BLEED LEAK AT T PIPE AT FRONT SPAR.  TIGHTENED CLAMPS.  OPS CHECKED GOOD OK FOR SERVICE.
